# SDR P5CA2018082200206

- Difficulty date: August 19, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 13,771 hours, 3,277 cycles
- System (JASC): 4990 · APU Oil System
- Part: Transmitter
- Condition: Unknown
- Location: Apu Oil Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND APU OIL QTY TRANSMITTER LEAKING.  LEAK CHECKED AND FOUND NO LEAKS  IAW.AMM 49-94-04-004 AND AMM 49-94-04-404-004 REV.124.
